# SDR SWIA201541178

- Difficulty date: May 15, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 23,346 hours, 14,199 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE FLAME OUT DUE TO LIGHTNING STRIKE ON APPROACH.  INTERROGATED MDC AND NO FAULT FOUND RELATED TO ISSUE.  RAN RT ENGINE AND NO FAULTS FOUND IAW FIM.  RIGHT ENGINE OPS CHECK GOOD.
